# SDR REXA95038

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106PX
- Make and model: Saab SF340A
- Aircraft serial: 340A106
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Left
- Stage of operation: UK
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

BIRD FOUND ON LEFT OIL COOLER ON POST FLIGHT.  REMOVED AND REPLACED LEFT ENGINE IAW AMM 71-00-00 DUE TO BIRD INGESTION. (Z)
